# SDR DALA12015800955

- Difficulty date: December 10, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Aircraft time: 60,796 hours, 45,318 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skate Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERTICAL STABILIZER REPAIR DOUBLER-SKATE ANGLE-CRACKED AT STABILIZER T/E. REF NR 142, REMOVED PREVIOUS REPAIR ANGLE THAT WAS CRACKED AND REPAIRED BY FABRICATING NEW REPAIR ANGLE SAME AS PREVIOUSLY INSTALLED. REPAIRED IAW SRM 53-05, FIG 23.
